Aa
A
A
A
Close
Hysterectomy Community
2.42k Members
Avatar universal

hyterectomy and estrogen

I had a full hsyterectomy in November..ovaries, cervix, and uterus.  I went on estro-test and have been feeling pretty good.  The problem is that I have gained 21 pounds.  I decided to wean off the hormones.  I took 1/2 a dose for 45 days and quit the 1/2 dose for over two weeks  I am suddenly having headaches.,..is that common?

I take lexapro for crying spells and I think the lexapro will take care of any menopause symptoms I might have since crying spells were the only symptom I ever had.

I had the surgery becaseu I was full of tumors.  Physically I feel great...with the exceptions of the headaches...
0 Responses
Have an Answer?
Top Women's Health Answerers
4769306 tn?1568490209
NC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.